EconPapers    
Economics at your fingertips  
 

Two-Step Estimation of a Censored System of Equations

J Shonkwiler and Steven T. Yen

American Journal of Agricultural Economics, 1999, vol. 81, issue 4, 972-982

Abstract: A consistent two-step estimation procedure is proposed for a system of equations with limited dependent variables. Monte Carlo simulation results suggest the procedure outperforms an existing two-step method. Copyright 1999, Oxford University Press.

Date: 1999
References: Add references at CitEc
Citations: View citations in EconPapers (279) Track citations by RSS feed

Downloads: (external link)
http://hdl.handle.net/10.2307/1244339 (application/pdf)
Access to full text is restricted to subscribers.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:oup:ajagec:v:81:y:1999:i:4:p:972-982

Access Statistics for this article

American Journal of Agricultural Economics is currently edited by Madhu Khanna, Brian E. Roe, James Vercammen and JunJie Wu

More articles in American Journal of Agricultural Economics from Agricultural and Applied Economics Association Contact information at EDIRC.
Bibliographic data for series maintained by Oxford University Press ().

 
Page updated 2019-04-09
Handle: RePEc:oup:ajagec:v:81:y:1999:i:4:p:972-982